Alert archive / Iowa / Wind Advisories in 2007
Wind Advisory 7, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Nov 4, 2007, 3:33 PM CST for 8 counties in Illinois; 13 counties in Iowa. It took effect at Nov 5, 2007, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 3:33 PM CST (21:33 UTC)
- In effect from
- Nov 5, 2007, 10:00 AM CST
- Expired
- Nov 5, 2007, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
All 21 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Muscatine County, IA, Scott County, IA, Bureau County, IL, Carroll County, IL, Henry County, IL, Jo Daviess County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 35 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 042133 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 333 PM CST SUN NOV 4 2007 ...VERY WINDY CONDITIONS EXPECTED MONDAY... .LOW PRESSURE WILL INTENSIFY AS IT MOVES EAST FROM THE NORTHERN PLAINS INTO THE GREAT LAKES TONIGHT. AS THIS OCCURS...A STRONG CANADIAN COLD FRONT WILL SWEEP ACROSS THE AREA LATE TONIGHT AND EARLY MONDAY MORNING. WITH THE PASSAGE OF THE FRONT WINDS WILL SHIFT TO THE NORTHWEST AND CLIMB INTO THE RANGE OF 25 TO 35 MPH SUSTAINED WITH GUSTS AT TIMES NEAR 45 MPH. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-050545- /O.NEW.KDVN.WI.Y.0007.071105T1200Z-071106T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 333 PM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. VERY WINDY CONDITIONS WILL DEVELOP BEHIND A STRONG CANADIAN COLD FRONT EARLY MONDAY MORNING. NORTHWEST WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH...WITH GUSTS NEAR 45 MPH AT TIMES. THE STRONG WINDS WILL PERSIST THROUGH MONDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
4 follow-up statements
000 WWUS73 KDVN 050240 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 840 PM CST SUN NOV 4 2007 ...VERY WINDY CONDITIONS EXPECTED MONDAY... .LOW PRESSURE WILL INTENSIFY AS IT MOVES EAST FROM THE NORTHERN PLAINS INTO THE GREAT LAKES EARLY MONDAY. AS THIS OCCURS...A STRONG CANADIAN COLD FRONT WILL SWEEP ACROSS THE AREA EARLY MONDAY MORNING. WITH THE PASSAGE OF THE FRONT WINDS WILL SHIFT TO THE NORTHWEST AND CLIMB INTO THE RANGE OF 25 TO 35 MPH SUSTAINED WITH GUSTS AT TIMES NEAR 45 MPH. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-051045- /O.CON.KDVN.WI.Y.0007.071105T1200Z-071106T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 840 PM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. VERY WINDY CONDITIONS WILL DEVELOP BEHIND A STRONG CANADIAN COLD FRONT EARLY MONDAY MORNING. NORTHWEST WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH...WITH GUSTS NEAR 45 MPH AT TIMES. THE STRONG WINDS WILL PERSIST THROUGH MONDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ ERVIN
000 WWUS73 KDVN 050931 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 331 AM CST MON NOV 5 2007 ...VERY WINDY CONDITIONS EXPECTED TODAY... .LOW PRESSURE WILL INTENSIFY AS IT MOVES EAST ACROSS THE GREAT LAKES TODAY AND TONIGHT. AS THIS OCCURS...A STRONG CANADIAN COLD FRONT WILL SWEEP ACROSS THE AREA THIS MORNING. WITH THE PASSAGE OF THE FRONT WINDS WILL SHIFT TO THE NORTHWEST AND CLIMB INTO THE RANGE OF 25 TO 35 MPH SUSTAINED WITH GUSTS AT TIMES NEAR 45 MPH. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-051745- /O.EXT.KDVN.WI.Y.0007.071105T1600Z-071106T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 331 AM CST MON NOV 5 2007 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. VERY WINDY CONDITIONS WILL DEVELOP BEHIND A STRONG CANADIAN COLD FRONT THIS MORNING. NORTHWEST WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH BY LATE MORNING...WITH GUSTS NEAR 45 MPH AT TIMES. THE STRONG WINDS WILL PERSIST THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ 12
000 WWUS73 KDVN 051555 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 955 AM CST MON NOV 5 2007 ...VERY WINDY CONDITIONS EXPECTED TODAY... .LOW PRESSURE WILL INTENSIFY AS IT MOVES EAST ACROSS THE GREAT LAKES TODAY AND TONIGHT. AS THIS OCCURS...NORTHWEST WINDS BEHIND A COLD FRONT THAT MOVED THROUGH THIS MORNING WILL CONTINUE TO INCREASE. NORTHWEST WINDS FROM 20 TO 30 MPH...WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS NEAR 45 MPH ACROSS THE REGION TODAY. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-060000- /O.CON.KDVN.WI.Y.0007.071105T1600Z-071106T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 955 AM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG CANADIAN COLD FRONT THAT MOVED THROUGH THIS MORNING HAS BROUGHT STRONG AND GUSTY NORTHWEST WINDS FROM 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. WINDS WILL INCREASE TO 25 TO 35 MPH OVER THE ENTIRE AREA BY AFTERNOON. GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE THROUGH LATE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ DLS
000 WWUS73 KDVN 052126 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 PM CST MON NOV 5 2007 ...WINDY CONDITIONS CONTINUE INTO EARLY EVENING... .STRONG NORTHWEST WINDS WILL CONTINUE INTO EARLY EVENING AS A LOW PRESSURE SYSTEM CONTINUES TO STRENGTHEN OVER THE UPPER GREAT LAKES. NORTHWEST WINDS WILL CONTINUE FROM 20 TO 30 MPH WITH GUSTS UP TO 35 MPH INTO EARLY EVENING. LOCAL GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE UNTIL 6 PM. WINDS WILL DECREASE SLIGHTLY AS THE SUN SETS THIS EVENING. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-060000- /O.CON.KDVN.WI.Y.0007.000000T0000Z-071106T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 326 PM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG AREA OF LOW PRESSURE OVER EASTERN UPPER MICHIGAN WILL CONTINUE TO DEEPEN RESULTING IN CONTINUED WINDY CONDITIONS OVER EASTERN IOWA AND NORTHWEST ILLINOIS INTO EARLY THIS EVENING. NORTHWEST WINDS WILL CONTINUE FROM 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH POSSIBLE UNTIL 6 PM. WINDS WILL DECREASE TO 15 TO 25 MPH OVER MOST OF THE AREA BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ DLS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Nov 4, 2:50 PM CST, 43 minutes earlier.
Area forecast discussion, Nov 4, 2:50 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 PM CST SUN NOV 4 2007
.SYNOPSIS...
19Z MSAS ANALYSIS PLACES SFC LOW WEST OF JAMESTOWN ND WITH PRE-FRONTAL
TROUGH EXTENDING SOUTH FROM THE LOW INTO CENTRAL PLAINS WHERE DOWNSLOPE
HAS BOOSTED TEMPS WELL INTO THE 70S TO NR 80 DEGS. WARM FRONT EXTENDS
FROM THE LOW E/SE THROUGH SOUTHERN MN FAR NORTHERN IA. MEANWHILE...
STRONG COLD FRONT WAS ALIGNED FROM WESTERN ND THROUGH SOUTHEAST MT WHERE
WINDS WERE GUSTING 34-39 KTS AT TIMES. ..05..
&&
.SHORT TERM...TONIGHT AND MONDAY...
BIG CHANGES IN THE FORM OF WINDY AND MUCH COLDER ON THE WAY. SFC RIDGE WILL
PASS QUICKLY ACROSS AREA EARLY THIS EVE FOLLOWED BY BACKING WINDS
TO SOUTHWEST USHERING IN LOW LEVEL WARM AIR AHEAD OF NORTHERN PLAINS
COLD FRONT. TEMPS TO DROP OFF EARLY BEFORE LEVELING OFF AND THEN RISING
FEW DEGS MOST AREAS INTO THE EARLY OVERNIGHT AS SOUTHWEST WINDS INCREASE
AOA 10 KTS WITH SOME GUSTS POSSIBLE. SFC LOW OVER NORTHERN PLAINS TO SHIFT
EAST OVERNIGHT REACHING THE GREAT LAKES MON MORNING. THIS WILL SEND STRONG
COLD FRONT DOWN INTO THE NORTH/WEST CWA ROUGHLY 08Z-09Z ... QUICKLY
EXITING THE EAST BY 12Z-13Z. LEFT MENTION OF SPRINKLES IN OVERNIGHT IN
NORTHEAST IA/NORTHWEST IL WITH ISENTROPIC LIFT AND AGAIN DRY WEDGE SFC-
H7. MEASURABLE RAIN CHC NOT FAR AWAY THOUGH... BUT SHOULD STAY JUST
NORTH OF CWA ACROSS PORTIONS OF MN/WI CLOSE TO BETTER LIFT (ISENTROPIC AND
LFQ OF JET) AND DEEPER SATURATION. FOCUS LATE TONIGHT AND MON WILL THEN
SHIFT TO TEMPS AND WINDY CONDITIONS WITH THE PASSAGE OF STRONG COLD FRONT.
MODELS IN DECENT AGREEMENT ON MAINTAINING 10-12 MB MSLP GRADIENT ACROSS
IA DURING DAY MON WHICH USING 5 MPH/EVERY 2 MB YIELDS GUSTS TO 30 MPH ALONE
ON GRADIENT. BUT... FURTHER ASSISTING WINDS WILL BE UNIDIRECTIONAL
PROFILE AIDING STRONG MOMENTUM TRANSFER OF 40-45 KTS AT TOP OF MIXED LAYER
PER BUFKIT SOUNDINGS GIVEN VERY STEEP LOW LEVEL LAPSE RATES SUPERADIABATIC
NEAR SFC. ALL OF THIS SUPPORTS WINDS SUSTAINED AOA 30 MPH WITH GUSTS
NEAR TO ABOVE 45 MPH AT TIMES... SIMILAR AGAIN TO WHAT IS ALREADY OCCURING
OF PORTIONS OF MT/ND THIS AFTN. HAVE ISSUED A WIND ADVISORY FROM 12Z
MON-00Z TUE FOR ROUGHLY NORTHERN HALF OR SO OF CWA. COULD BE CLOSE CALL IN
TERMS OF MEETING ADVISORY IN THE SOUTH EVEN... AND WILL LET MID CREW MAKE
CALL ON WHETHER TO EXPAND. TEMPS WILL BE QUITE CHALLENGING ON MON. MODELS
SHOW SOME LAG TO COLD ADVECTION ESPECIALLY CENTRAL AND SOUTH...AND THIS
COMBINED WITH SOLAR INSOLATION AND DEEP MIXING COULD BE ENOUGH TO SEE BRIEF
SURGE OR RISE ON TEMPS BEFORE ONSET OF STRONG COLD ADVECTION. GENERALLY
CONTINUED TREND OF PREVIOUS SHIFTS OF MAXES BY MID-LATE MORNING DEPENDING ON
LOCATION... FOLLOWED BY FALLING TEMPS WITH ONSET OF STRONG COLD ADVECTION.
..05..
.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...
SIGNIFICANT FALL STORM SYSTEM TO SLOWLY MOVE AWAY FROM THE REGION
MONDAY NIGHT INTO TUESDAY. NICE CYCLONIC FLOW WITH VORT MAXES
RIPPLING ALONG IN THE FLOW. NOT ENTIRELY SOLD ON PRECIP CHANCES
MONDAY NIGHT/TUESDAY AS THE MOISTURE APPEARS TO BE LACKING AND THE
LOWER ATMOSPHERE CONTINUES TO LOOK DRY. EVENT MAY ONLY RESULT IN
VIRGA. HOWEVER...WILL CONTINUE TO MENTION FLURRIES/SPRINKLES TO
MAINTAIN CONTINUITY. LAPSE RATES BECOME QUITE STEEP AGAIN TUESDAY SO
WINDY CONDITIONS EXPECTED.
WEDNESDAY THROUGH FRIDAY...QUIET WX AS THE AREA REMAINS IN NORTHWEST
FLOW WITH SYSTEMS PASSING MAINLY NORTH OF THE AREA. TEMPERATURES
EXPECTED TO REMAIN BELOW NORMAL.
FRIDAY NIGHT ON HAS THE POTENTIAL TO BE INTERESTING. GLOBAL MODELS
ARE ADVERTISING A SIGNIFICANT SYSTEM TO AFFECT THE REGION BUT DIFFER
ON THE TIMING. THE KEY IS THE CHANGE IN THE OVERALL PATTERN WITH A
WEST COAST TROF DEVELOPING. USUALLY SYSTEMS EJECTING FROM THIS TYPE
OF TROF ARE SLOWER THAN PROGGED BY THE MODELS. FRIDAY NIGHT SHOULD
REMAIN DRY. FOR NOW WILL KEEP SATURDAY DRY AND GO WITH POPS ON
SUNDAY. ..08..
&&
.AVIATION...
MAINTAINED VFR CONDITIONS THROUGH THE TAF CYCLE /18Z MON/. MAIN CONCERNS
ARE WITH CIGS LATE IN THE PERIOD AND ALSO WINDS. SFC RIDGE AXIS
WILL SHIFT EAST EARLY THIS EVE WITH WINDS BACKING TO SOUTH/SOUTHWEST
AND INCREASING AOA 10 KTS INTO THE EARLY OVERNIGHT WITH SOME GUSTS
OF 15-20 KTS POSSIBLE. ATTENTION THEN SHIFTS TO STRONG COLD FRONT WHICH
WILL SWEEP ACROSS THE TERMINALS IN ROUGHLY THE 08Z-12Z TIMEFRAME.
A FEW SPRINKLES MAY ACCOMPANY THIS FRONTAL PASSAGE MAINLY VICINITY OF
KDBQ WHERE CIGS COULD LOWER IN RANGE OF 4-5K FT... STILL VFR. WINDS
BEHIND THE COLD FRONT WILL SHIFT TO NORTHWEST AND BECOME QUITE STRONG
SUSTAINED IN RANGE OF 20-27 KTS AND GUSTING AT TIMES BETWEEN 35-40 KTS.
SOME WRAP AROUND LOW CLOUDS LIKELY TO AFFECT NORTHERN TAF SITES
ESPECIALLY KDBQ AND KCID. CANT RULE OUT MVFR CIGS ... BUT FOR NOW HAVE
LEFT AT VFR. ..05..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
LINN-MUSCATINE-SCOTT.
IL...WIND ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-PUTNAM-ROCK ISLAND-STEPHENSON-WHITESIDE.
MO...NONE.
&&
05/08Hazardous weather outlook, Nov 4, 4:40 AM CST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 440 AM CST SUN NOV 4 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-051100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 440 AM CST SUN NOV 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO AROUND 45 MPH ARE EXPECTED ON MONDAY. WIND GUSTS UP TO 50 MPH MAY OCCUR ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR IN NORTHEAST IOWA AND NORTHWEST ILLINOIS. THE VERY WINDY CONDITIONS WILL BE OCCURRING BEHIND A STRONG COLD FRONT THAT WILL MOVE THROUGH THE AREA EARLY MONDAY MORNING. THE WINDS WILL DECREASE SOME MONDAY NIGHT BUT REMAIN BRISK AT 20 TO 30 MPH. BESIDES THE STRONG WINDS...THE COLD FRONT WILL ALSO USHER IN MUCH COLDER TEMPERATURES FOR THE BEGINNING OF THE WEEK. TEMPERATURES MONDAY WILL BE 10 TO 15 DEGREES COLDER THAN THE MILD TEMPERATURES EXPECTED FOR TODAY. STAY TUNED FOR UPDATES AND POTENTIAL ADVISORIES CONCERNING THE HIGH WINDS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 12/DLF
Nearby
Wind Advisories in Iowa, 2007Wind Advisories in Illinois, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.